A History of the General Property Tax in Illinois . Robert Murray Haig
Bibliographic Data
| ID | 10174523 |
|---|---|
| Authors | Harley L Lutz (corresponding author) |
| Year | 1915 |
| Volume | 23 |
| Issue | 4 |
| Pages | 399-400 |
| Publication date | 1915-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/252639 |
| OpenAlex | W2507292632 |
| Language | EN |
Download · Economic history · Economics · Epistemology · Law and economics · Political science · Politics · Property (philosophy · Property tax · Tax reform · World Wide Web · American Constitutional Law and Politics · Computer Science · History · Law · Philosophy
| Highly cited | No |
|---|